# SDR 08FDEA02130

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Part number: A53810967
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS ON DIAPHRAGM C47-54, TRACK 5 LT-5 RT.  REPAIR PERFORMED BY BLEND OUT THE TOOLING MARKS, NDT FOR CRACK FREE.  INSTALLING A DOUBLER AT C53-54, BEAM 1-2 RT IAW RAS 70510882/020/2008, APPROVED BY EA 6-5315-120114.
